The trajectories of convergence of vector fields in the spaces $A_n$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 72-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_6_a12,
author = {Sh. A. Yafarov},
title = {The trajectories of convergence of vector fields in the spaces $A_n$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--79},
year = {1980},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_6_a12/}
}
Sh. A. Yafarov. The trajectories of convergence of vector fields in the spaces $A_n$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 72-79. http://geodesic.mathdoc.fr/item/IVM_1980_6_a12/